MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM LEVEL SENSOR; LEVEL SENSOR ASSEMBLY

SPECTRUM MEDICAL LTD QUANTUM LEVEL SENSOR; LEVEL SENSOR ASSEMBLY
Model Number QLV1
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is awaiting return of the device.
 
Event or Problem Description
User reported that the level sensor did not trigger an alert to indicate a lack of fluid.This is considered a reportable event as there is potential for serious patient harm to occur if the reservoir were to empty without the user realizing.There was no patient harm in this instance.
 
Additional Manufacturer Narrative
Device has been returned.Root cause determination is pending results of the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation was unable to replicate the reported event; however, due to potential intermittent issues, sensor was scrapped.
 
Event or Problem Description

Brand Name
QUANTUM LEVEL SENSOR
Common Device Name
LEVEL SENSOR ASSEMBLY
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key23789673
Report Number3006073153-2025-00304
Device Sequence Number14845556
Product Code DRY
UDI-Device Identifier05060434420893
UDI-Public05060434420893
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQLV1
Device Catalogue Number43-000889-00
Device Lot NumberQLV1000390
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer12/12/2025
12/12/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/09/2026
02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown